Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the differentiability structure of real functions


Authors: A. M. Bruckner, J. G. Ceder and Max L. Weiss
Journal: Trans. Amer. Math. Soc. 142 (1969), 1-13
MSC: Primary 26.40
MathSciNet review: 0259037
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl, Curvilinear cluster sets of arbitrary functions, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 379–382. MR 0069888
  • [2] A. Besicovitch, Diskussion der stetigen Funktionen im Zusammenhang mit der Frage über ihre Differenzierbarkeit, Bull. Acad. Sci. Russie 19 (1925), 527-540.
  • [3] Henry Blumberg, New properties of all real functions, Trans. Amer. Math. Soc. 24 (1922), no. 2, 113–128. MR 1501216, 10.1090/S0002-9947-1922-1501216-9
  • [4] F. M. Filipczak, Sur les fonctions continues relativement monotones, Fund. Math. 58 (1966), 75–87 (French). MR 0188381
  • [5] Casper Goffman, Real functions, Rinehart & Co., Inc., New York, N. Y., 1953. MR 0054006
  • [6] O. Hájek, Note sur la mesurabilité B de la dérivée supérieure, Fund. Math. 44 (1957), 238–240 (French). MR 0095228
  • [7] V. Jarnik, Sur les nombres dérivées approximatifs, Fund. Math. 22 (1934), 4-16.
  • [8] R. L. Jeffery, The Theory of Functions of a Real Variable, Mathematical Expositions, no. 6, University of Toronto Press, Toronto, Ont., 1951. MR 0043162
  • [9] C. Kuratowski, Topologie, Vol. I, 4th ed., Monogr. Mat., Tom 20, Warsaw, 1958.
  • [10] I. Maximoff, Sur les fonctions ayant la propriété de Darboux, Prace Mat. Fiz. 43 (1936), 241-626.
  • [11] S. Saks, On the functions of Besicovitch in the space of continuous functions, Fund. Math. 19 (1932), 211-219.
  • [12] -, Theory of the integral, Monogr. Mat., Tom 7, Warsaw-Lwów, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0259037-5
Article copyright: © Copyright 1969 American Mathematical Society